Getting Pregnant <
Trying to conceive
08/02/2013 at 14:36
So, I came off the pill back in december and ever since i have had HIDEOUS skin. Right before OV and AF i come out in huge, sore cystic spots all over my chin that last for days.
The doc says its 'good' as its an indication that my hormones are working, but its really getting me down.
Is anyone else suffering with hormonal spots? xx
08/02/2013 at 18:19
Last time I came off the pill (b4 this time) I broke out in really bad acne all over my back, it was horrendous! They were painfull and soooo ugly, I ended up back on the pill coz I couldnt cope. There MUST be something that can be done if you badly affected, I think maybe try a more sympathetic doc if you can. You shouldnt have to suffer.
On the flip side though, I have read other peoples experiences, and they have said that your hormones DO level out eventually x x
08/02/2013 at 19:03
08/02/2013 at 20:29
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.